Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 64, NWS Birmingham, AL

May 21, 2022Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 21, 2022, 6:10 PM CDT for Shelby County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2022, 6:10 PM CDT (23:10 UTC)
Expired
May 21, 2022, 6:45 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:18 PM CDTTSTM WND DMG3 Ene Chelsea, ALPOWER COMPANY REPORTS A FALLEN TREE ON POWER LINES ON THE NORTH SIDE OF HWY 280 ALONG OLD HWY 280. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS54 KBMX 212310
SVRBMX
ALC117-212345-
/O.NEW.KBMX.SV.W.0064.220521T2310Z-220521T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
610 PM CDT Sat May 21 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Shelby County in central Alabama...

* Until 645 PM CDT.

* At 610 PM CDT, a severe thunderstorm was located near Chelsea,
  moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Chelsea, Columbiana, Wilsonville, Vincent, Harpersville, Westover,
  Vandiver, Highland Lakes, Mount Laurel, Fowler Lake, Sterrett and
  Shoal Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3340 8638 3339 8638 3338 8636 3336 8634
      3335 8634 3334 8637 3332 8637 3328 8642
      3328 8643 3327 8643 3317 8655 3327 8673
      3351 8657
TIME...MOT...LOC 2310Z 212DEG 14KT 3329 8660 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

86/Martin
2 follow-up statements
866 
WWUS54 KBMX 212330
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
630 PM CDT Sat May 21 2022

ALC117-212345-
/O.CON.KBMX.SV.W.0064.000000T0000Z-220521T2345Z/
Shelby AL-
630 PM CDT Sat May 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN SHELBY COUNTY...

At 629 PM CDT, a severe thunderstorm was located over Westover, or
near Chelsea, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chelsea, Wilsonville, Vincent, Harpersville, Westover, Vandiver,
Highland Lakes, Mount Laurel, Fowler Lake, Sterrett and Shoal Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3340 8638 3339 8638 3338 8636 3336 8634
      3335 8634 3334 8637 3332 8637 3328 8642
      3328 8643 3327 8643 3320 8652 3330 8671
      3351 8657
TIME...MOT...LOC 2329Z 212DEG 14KT 3336 8655 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

86/Martin
515 
WWUS54 KBMX 212342
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
642 PM CDT Sat May 21 2022

ALC117-212351-
/O.EXP.KBMX.SV.W.0064.000000T0000Z-220521T2345Z/
Shelby AL-
642 PM CDT Sat May 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY
WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3340 8638 3339 8638 3338 8636 3336 8634
      3335 8634 3334 8637 3332 8637 3328 8642
      3328 8643 3327 8643 3320 8652 3330 8671
      3351 8657
TIME...MOT...LOC 2341Z 212DEG 14KT 3339 8653 

$$

86/Martin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:57 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 21, 3:57 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
357 PM CDT Sat May 21 2022

.SHORT TERM...
/Updated at 1245 PM CDT Sat May 21 2022/

Through Sunday.

A challenging forecast looks to be in store through the short-term
period as an unsettled pattern begins to take shape across the
Southeast. A very moist and unstable air mass has taken over much
of the region thanks to southerly flow across much of the
atmospheric profile. As expected, showers and storms have
developed to our south and are increasing in coverage as they move
northward. Modified 12z KBMX sounding analysis this morning
indicates the possibility of isolated severe storm development,
especially across our southwest and southern counties. SBCAPE
values of 4000-4500 will be common with enough cold air aloft and
DCAPE values around 1500. Although PWATs are fairly low in terms
of a true "wet microburst" setup, gusty winds and hail will be
possible with any of these storms as we go through the afternoon
and early evening. Likely PoPs remain in the forecast across the
far south and southwest.

As we go into the evening and overnight periods, westerly 500mb
flow will develop as upper level shortwave activity is progged to
move into Mississippi. There are still some indications that a
complex of storms will develop and move eastward into northwestern
portions of Central Alabama before midnight. We'll monitor
convective trends closely to see if in fact that occurs and if
activity is able to hold together. Muggy conditions return again
tonight with low clouds developing after midnight once again.
There is agreement among high-res guidance members that we'll see
a relative lull in the convective activity through at least early
Sunday morning, but showers and storms are expected to blossom by
late morning and into the early afternoon. A surface front will
slowly push southward with the potential for widespread to
numerous storms to develop out ahead of the front. The challenge
in terms of PoP forecasting on Sunday is that these storms will
be mostly mesoscale boundary triggered. In other words, although
we'll see widespread coverage of storms, we may still have a few
spots that get left out in terms of measurable rainfall. For the
folks that do see rainfall, it will be very welcomed, as much of
Central Alabama has been on the dry side over the past couple of
weeks. Severe storm chances will be limited as daytime heating
will be tempered due to widespread clouds throughout much of the
day. Low to mid 80s can be expected for highs in a majority of
locations by Sunday afternoon.

56/GDG

.LONG TERM...
/Updated at 0340 PM CDT Sat May 21 2022/

Long term forecast trends remain wet, through at least the work
week, with plenty of moisture and instability interacting with
synoptic scale features. Have made some adjustments to pops based
on timing of these features, but expect further refinement in
future forecasts. Added cloud cover and rain chances will keep
daytime highs in the 80s, closer to normal values for late May.

14

Previous long-term discussion:
/Updated at 0400 AM CDT Sat May 21 2022/

Monday through Friday.

An overall wetter, stormier period is forecast across Central
Alabama throughout much of the long-term period. This will continue
as we start off next week with southwesterly flow aloft
overspreading much of the eastern CONUS. A subtropical ridge will
remain to our east through this time, allowing for presence of
southerly 925-850 mb flow Monday through Thursday. This suggests an
enhanced reservoir of tropical theta-e content to spread north from
the Gulf, leading to an overall moist/unstable boundary layer at
times. Showers and thunderstorms will be a day-to-day likelihood as a
result.

In addition to the available moisture and instability through much
of the period, various synoptic factors will be in play. This will
begin on Monday as guidance suggests a mid-level perturbation
lingering across the northern Gulf Coast, possibly as the remnants
of an MCS. This feature, as progged, will center near Alabama Monday
morning. I've favored increased PoPs across the eastern zones as a
result of increased lift. Showers and thunderstorms should decrease
west to east later that day, both with loss of diurnal heating and
being on the subsident side of the shortwave. As this perturbation
weakens and moves east, the residual/diffuse surface front should
surge north by Tuesday morning as a more potent shortwave ejects to
our west. This disturbance will be embedded in a more longwave,
amplifying trough positioning across the Intermountain West and
Plains. Warm, moist advection will combine with diurnal heating to
foster additional showers and thunderstorms on Tuesday. Best chances
will remain across our western zones in closer proximity to
forcing/dynamics aloft. This shortwave will generally advance from
the ArkLaTex to the Upper Great Lakes. Some guidance suggest a
residual MCS entering Central Alabama from the west Tuesday night.

Additional shortwave trough ejections are progged after this
disturbance exits to our north Tuesday night. There could be as many
as 2-3 more, some of these convectively enhanced as they push into
the mid Mississippi Valley. With each shortwave ejection, the parent
trough will gradually move east. Its presence in the region will
become more substantial by Wednesday afternoon. By then, kinematics
will increase to support more robust, organized thunderstorm
activity. This includes the potential for a 20-30 kt low-level jet,
as well as 30-40 kts of 500 mb flow. This will promote eff. bulk
shear to increase to 30-40 kts amidst a warm sector containing 1,500-
2,500 J/kg MLCAPE. Strong to severe thunderstorms are possible. The
best timeframe for this to occur would be Wed afternoon into
Wednesday night, but some severe weather threats could persist into
Thursday morning depending upon how quickly forcing/dynamics aloft
linger in the region. It's still uncertain how the surface low will
position during this period, as well as how various mesoscale
factors evolve. However, there's enough confidence to introduce this
threat into the HWO. More details will emerge in the coming days.
Drier, more stable weather should return by Friday as this parent
trough departs to the east, allowing for drier air to infiltrate
behind the associated cold front.

40/Sizemore

&&

.AVIATION...
18Z TAF Discussion.

VFR conditions are expected to prevail through the short-term
period with best SHRA/TSRA at TOI and MGM through this afternoon.
Best timing of TSRA or VCTS should be between 20z and 00z this
afternoon through the early evening, with potential for lingering
SHRA. High confidence exists for MVFR to IFR stratus to develop
once again between 06z and 12z for all terminals. SHRA and TSRA is
expected to develop once again on Sunday and become more
widespread. At this time we've limited all terminals to PROB30
through the morning hours on Sunday and will need to add more
widespread coverage in subsequent TAF issuances.

56/GDG

&&

.FIRE WEATHER...

Rain chances will increase over the next several days with a
potential for wetting rainfall through the forecast period, and
likely though the week. Low ceilings will be possible each
morning as very moist conditions continue near the surface. 20ft
winds remain from the southwest to south for the next several
days, increasing to 5-8mph by Tuesday afternoon. Given the
increases in moisture, minimum RH values remain above 50 percent
for much of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  83  64  79  63 /  10  90  80  70  30
Anniston    69  82  66  79  65 /  10  80  80  70  40
Birmingham  71  83  66  81  66 /  20  90  80  70  30
Tuscaloosa  70  83  66  81  66 /  30  90  80  60  30
Calera      71  82  67  81  67 /  30  90  80  70  40
Auburn      69  82  67  79  65 /  20  80  60  80  40
Montgomery  71  85  68  83  67 /  20  80  70  80  40
Troy        69  85  67  82  67 /  20  80  60  80  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 21, 4:06 AM CDT, 14 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
406 AM CDT Sat May 21 2022

ALZ011>015-017>050-221215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
406 AM CDT Sat May 21 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across portions of Central
Alabama this afternoon through 9 PM. Primary threats include damaging
wind gusts and quarter size hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms are possible across Central Alabama
Wednesday afternoon into early Thursday morning. Primary threats
include damaging wind gusts and large hail.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon, as well as on Wednesday.

In the hours before

Special weather statement, May 21, 4:08 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
408 PM CDT Sat May 21 2022

ALZ030-031-212145-
Greene AL-Sumter AL-
408 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of west central Greene
and northwestern Sumter Counties through 445 PM CDT...

At 408 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gainesville, or 11 miles north of Livingston, moving northeast at 30
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boligee, Gainesville, Epes, New West Greene, Allison, West Greene,
New Mount Hebron and Sumterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3264 8817 3278 8832 3297 8813 3280 8792
TIME...MOT...LOC 2108Z 224DEG 26KT 3276 8819

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, May 21, 4:54 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
454 PM CDT Sat May 21 2022

ALZ040-212230-
Dallas AL-
454 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of south central Dallas
County through 530 PM CDT...

At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dannelly Reservoir, or 14 miles southwest of Selmont-West Selmont,
moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orrville, Dallas Lake, Belknap, Dannelly Reservoir, Tilden, Whites
Bluff, Carlowville, Crumptonia and Hazen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3206 8718 3207 8719 3208 8719 3210 8723
      3212 8724 3212 8726 3214 8725 3215 8728
      3217 8729 3216 8730 3220 8732 3237 8724
      3226 8697 3205 8701 3205 8718
TIME...MOT...LOC 2154Z 204DEG 8KT 3223 8719

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, May 21, 5:47 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
547 PM CDT Sat May 21 2022

ALZ045-212315-
Macon AL-
547 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of central Macon County
through 615 PM CDT...

At 547 PM CDT, Doppler radar was tracking a strong thunderstorm over
Liverpool, or near Tuskegee, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tuskegee, Franklin, Davisville, Liverpool, Lake Tuskegee and Moton
Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3231 8565 3232 8585 3245 8584 3247 8561
TIME...MOT...LOC 2247Z 181DEG 7KT 3238 8576

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Local storm report, May 21, 5:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 PM CDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     3 S GAINESVILLE         32.78N 88.17W
05/21/2022                   SUMTER             AL   FIRE DEPT/RESCUE

            2 TREES DOWN ON ALABAMA HWY 39 NEAR WILLIAMS
            RD.

&&
Special weather statement, May 21, 5:58 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
558 PM CDT Sat May 21 2022

ALZ025-212330-
Shelby AL-
558 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of southeastern Shelby
County through 630 PM CDT...

At 558 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbiana, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chelsea, Columbiana, Wilsonville, Harpersville, Westover, Mount
Laurel, Bounds Lake, Gaston Steam Plant and Beeswax Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3331 8638 3327 8642 3328 8643 3326 8643
      3313 8656 3323 8674 3342 8662
TIME...MOT...LOC 2258Z 212DEG 14KT 3324 8662

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

86/Martin
Special weather statement, May 21, 6:00 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
600 PM CDT Sat May 21 2022

ALZ037-045-047-212330-
Lee AL-Tallapoosa AL-Macon AL-
600 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of west central Lee,
north central Macon and south central Tallapoosa Counties through 630
PM CDT...

At 600 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tuskegee, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tuskegee, Tallassee, Notasulga, Franklin, Liberty City, Lake
Tuskegee, Tallapoosa City, Loachapoka, Reeltown, Uphapee Creek, Moton
Field Municipal Airport and Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3238 8564 3239 8584 3248 8585 3250 8587
      3264 8589 3264 8559
TIME...MOT...LOC 2300Z 178DEG 14KT 3246 8576

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

86/Martin

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:55 PM CDTSpecial Weather StatementBMXMarengo35 min
May 21, 4:06 PM CDTSpecial Weather StatementBMXLowndes24 min
May 21, 4:08 PM CDTSpecial Weather StatementBMXGreene37 min
May 21, 4:54 PM CDTSpecial Weather StatementBMXDallas36 min
May 21, 5:47 PM CDTSpecial Weather StatementBMXMacon28 min
May 21, 5:58 PM CDTSpecial Weather StatementBMXShelby32 min
May 21, 6:00 PM CDTSpecial Weather StatementBMXMacon30 min
May 21, 6:28 PM CDTSpecial Weather StatementBMXTallapoosa32 min
May 21, 6:41 PM CDTSpecial Weather StatementBMXTalladega34 min
May 21, 6:51 PM CDTSpecial Weather StatementBMXJefferson24 min
May 21, 6:54 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.